Internet Mathematics

Internet Mathematics publishes research papers that address fundamental problems, both conceptual and algorithmic, that arise in dealing with large complex information networks such as the Internet. Journal issues published after 2012 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 9 (2013), Internet Mathematics is being printed and distributed by Taylor & Francis.

Top downloads over the last seven days

Network Applications of Bloom Filters: A SurveyAndrei Broder and Michael MitzenmacherVolume 1, Number 4 (2003)
Graph Clustering and Minimum Cut TreesGary William Flake, Robert E. Tarjan, and Kostas TsioutsiouliklisVolume 1, Number 4 (2003)
Deeper Inside PageRankAmy N. Langville and Carl D. MeyerVolume 1, Number 3 (2003)
A Survey on PageRank ComputingPavel BerkhinVolume 2, Number 1 (2005)
Robustness and Vulnerability of Scale-Free Random GraphsBéla Bollobás and Oliver RiordanVolume 1, Number 1 (2003)
  • ISSN: 1542-7951 (print), 1944-9488 (electronic)
  • Publisher: A K Peters, Ltd.
  • Discipline(s): Applied Mathematics, Computer Science
  • Full text available in Euclid: 2003--2012
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/im